# SDR FDEA201908112151

- Difficulty date: August 11, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK: STA 1261-1301 - LBL = 75.25 HAS (2) AREAS WORN BEYOND LIMITS.  (MRKD) REPLACED DAMAGED SEAT TRACK SECTION AT STA 1229 TO 1285 LBL-75.25 REF SRM 53-00-52-2R REPAIR-1 FIG-201.
